Simplices and Spectra of Graphs

Simplices and Spectra of Graphs,10.1007/s00454-009-9206-y,Discrete & Computational Geometry,Bojan Mohar,Igor Rivin

Simplices and Spectra of Graphs   (Citations: 2)
BibTex | RIS | RefWorks Download
In this note we show the n-2-dimensional volumes of codimension 2 faces of an n-dimensional simplex are algebraically independent functions of the lengths of edges. In order to prove this we compute the complete spectrum of a combinatorially interesting graph.
Journal: Discrete & Computational Geometry - DCG , vol. 43, no. 3, pp. 516-521, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
    • ...As a final remark, we would like to point out that our original approach to this problem [9] used results about divisors [6] (also known as equitable partitions [8]) combined with the representation theory of the symmetric group and the notion of Gelfand pairs as developed in [7]...

    Bojan Moharet al. Simplices and spectra of graphs, continued

Sort by: